| Catalog Number |
115-290 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Patient reported "exchange due to the patient's concern with the product" and "pain".Later healthcare professional reported "capsular contracture baker grade iii/iv".This record is for the left side.Device remains implanted.
Event or Problem Description
Patient reported "exchange due to the patient's concern with the product" and "pain".Later healthcare professional reported "capsular contracture baker grade iii/iv".Healthcare professional later reported "grade iv capsular contracture", "textured" and "implant rupture".This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: a2, b1, b3, b5, b6, d6b, g2, h6.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, stress marks and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observation.
Event or Problem Description
Patient reported "exchange due to the patient's concern with the product" and "pain".Later healthcare professional reported "capsular contracture baker grade iii/iv".Healthcare professional later reported "grade iv capsular contracture", "textured" and "implant rupture".Later patient reported "rupture".This record is for the left side.Device has been explanted.